| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -11.0/+1.5/093 into the patient's right eye (od) on (b)(6) 2023.An excessive vault was noted.The lens was exchanged on (b)(6) 2023 for a lens of the same length and the problem was resolved.Cause reported as unknown.
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Additional Manufacturer Narrative
H3- device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damageto the lens.Dimensional inspection found the lens to be within specifications.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).